# SDR ASOA201707231802

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R SPLICE JOINT AT FS 333.00 CORRODED. REMOVED AND REPLACED SPLICE JOINT AT FS 333.00 AND STR 25R PER SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND DRWING SH670-32420.
